MathSciNet Relay Station
MathSciNet bibliographic data
MR1994483 35K57 (35B40 35K20)
Ferreira, Raúl; de Pablo, Arturo; Quirós, Fernando; Rossi, Julio D. The blow-up profile for a fast diffusion equation with a nonlinear boundary condition. Rocky Mountain J. Math. 33 (2003), no. 1, 123–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement